# SDR AALA20110812LGW01

- Difficulty date: August 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 39,047 hours, 5,152 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DEL - CREW REPORTED LOSS OF RIGHT HYDRAULIC SYSTEM RIGHT HYDRAULIC PUMP FAILURE.  EMERGENCY DECLARED FLIGHT RETURNED DEL LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE HYDRAULIC PUMP AND FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
